Search

MiS Preprint Repository

We have decided to discontinue the publication of preprints on our preprint server as of 1 March 2024. The publication culture within mathematics has changed so much due to the rise of repositories such as ArXiV (www.arxiv.org) that we are encouraging all institute members to make their preprints available there. An institute's repository in its previous form is, therefore, unnecessary. The preprints published to date will remain available here, but we will not add any new preprints here.

MiS Preprint
51/1998

Desingularization of a hyperelliptic curve associated with a doubly periodic Dirac potential

Spyridon Kamvissis

Abstract

Let (q(x), p(x)) be a doubly periodic Dirac potential; denote by L the lattice of its periods. The associated spectral curve is a (possibly singular) hyperelliptic covering of the elliptic curve C / L. We show that by varying L we can obtain a smooth spectral curve of the same genus.

Received:
17.11.98
Published:
17.11.98

Related publications

inJournal
2002 Repository Open Access
Spyridon Kamvissis

Desingularization of a hyperelliptic curve associated with a doubly periodic Dirac potential

In: Bulletin of the Greek Mathematical Society, 46 (2002), pp. 141-145